MAUDE Adverse Event Report: HF LINGUAL WEINGART PLIERS; PLIER, ORTHODONTIC

HF LINGUAL WEINGART PLIERS; PLIER, ORTHODONTIC
Model Number 678-702
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the jaw of a orthodontic dental plier broke off during activation of the wire.The cutting edge fractured the tooth 21, later devitality and lost could not be excluded.The trauma of neighboring tooth was unclear.The tooth was directly repaired by the doctor.There was no report of any other complications following this event.

Brand Name
HF LINGUAL WEINGART PLIERS
Common Device Name
PLIER, ORTHODONTIC
MDR Report Key12264436
Report Number1416605-2021-00001
Device Sequence Number5061549
Product Code JEX
UDI-Device Identifier10889950003951
UDI-Public10889950003951
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number678-702
Device Catalogue NumberN/A
Device Lot Number0120
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2021
Initial Report FDA Received Date08/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;